MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3501690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of a 575cc mentor smooth round moderate profile saline breast implant prosthesis.Post-operatively, the patient was diagnosed with a deflated left implant during a physical exam.As a result, the patient underwent bilateral exchange with mentor saline implants on (b)(6) 2025.
Additional Manufacturer Narrative
On october 07, 2025, mentor was notified that the complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A mammogram imaging report was provided confirming the rupture.Manufacturer¿s reference number: (b)(4).